# SDR FDEA201407141771

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139501
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED MARK ON FUSELAGE SKIN AT FWD CARGO DOOR CUT OUT LOWER FWD CORNER.  NO ALLOWABLE DAMAGE ON AN EXISTING REPAIR.  R & R NR 1 DOUBLER ON EXISTING REPAIR IAW SRM VOL I  53-50-00 FIG 26 SHT 3.   MATERIAL IS 2024-T3 .090C BATCH 2540972.  SKIN PN IS ADA3139-501 STATION 890 LONGERON 39R TO 42R.  MAJOR REPAIR.
